Texas, 2007Damaging Wind and Lightning Strike in Texas, June 25, 2007
June 25, 2007 · NWS SHV · 2 events in 2 counties and zones
Scattered thunderstorms developed during the heating of the day across portions of northeast Texas. An isolated thunderstorm developed in eastern Bowie County and caused a lightning strike that hit a home west of Texarkana, Texas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed during the heating of the day across portions of northeast Texas. An isolated thunderstorm developed in eastern Bowie County and caused a lightning strike that hit a home west of Texarkana, Texas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 25, 9:50 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 25, 9:50 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 AM CDT MON JUN 25 2007
.DISCUSSION...
AFTER VIEWING WATER VAPOR IMAGERY AND SURROUNDING RADARS...
HAVE DECIDED TO RAISE POPS ACROSS EAST TEXAS FOR THE AFTERNOON.
CIRCULATION CENTER OF UPPER LOW IS EVIDENT ON WATER VAPOR IMAGERY
NEAR WICHITA FALLS WITH A FAIRLY STRONG WAVE ROTATING AROUND THE
SYSTEM. THIS WAVE WILL INTERACT WITH THE HIGHLY UNSTABLE AND MOIST
ATMOSPHERE AS IT MOVES ACROSS EAST TEXAS. WILL ALSO MENTION HEAVY
RAIN...AS THIS ALREADY OCCURRED FROM A FAIRLY BENIGN THUNDERSTORM
NEAR TYLER THIS MORNING. NO OTHER SIGNIFICANT CHANGES AT THIS TIME.
&&
.AVIATION...
SKY CONDITIONS QUICKLY ROSE TO VFR THIS MORNING AFTER LOSING THE
SHALLOW SFC BASED INVERSION. TYR AND GGG STILL SEEING TEMPO MVFR
CIGS NEAR RW. 5 TO 6 MILES VIS IN HZ ALSO BEING REPORTED SOME SITES.
PLENTIFUL CONVECTION SE TX SHOULD BUILD NORTHWARD THIS AFTN INTO
AREA./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 90 70 84 71 / 40 40 70 50
MLU 91 71 85 71 / 40 40 60 50
DEQ 88 70 81 70 / 40 40 70 60
TXK 88 70 81 70 / 40 40 70 50
ELD 90 70 84 70 / 40 40 70 50
TYR 84 71 83 71 / 70 50 70 60
GGG 85 71 82 71 / 70 50 70 50
LFK 85 72 83 72 / 80 50 60 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
14/7
Hazardous weather outlook, Jun 25, 11:30 AM CST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CDT MON JUN 25 2007
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-261100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1230 PM CDT MON JUN 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION
INTO THE EVENING HOURS...WITH A FEW STRONG THUNDERSTORMS POSSIBLE
THIS AFTERNOON. THE MAIN RISK FROM THE STRONGER STORMS WILL BE WIND
GUSTS UP TO 45 MILES AN HOUR. THUNDERSTORMS WILL OTHERWISE BE CAPABLE
OF PRODUCING FREQUENT FLASHES OF CLOUD TO GROUND LIGHTNING...AND
LOCALLY HEAVY RAINFALL...WHICH MAY RESULT IN THE PONDING OF WATER IN
LOW LYING AND POOR DRAINAGE AREAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE RISK OF FLASH FLOODING WILL INCREASE FOR TUESDAY AND
WEDNESDAY AS SLOW MOVING THUNDERSTORMS CONTINUE ACROSS MUCH OF THE
FOUR STATE REGION. DUE TO THUNDERSTORMS OVER THE PAST WEEK...THE
FLASH FLOOD RISK APPEARS TO BE THE GREATEST OVER PARTS OF NORTHEAST
TEXAS AT THIS TIME. BECAUSE OF THE UNCERTAINTY IN THIS RAIN EVENT...
PLEASE MONITOR LATER STATEMENTS AND FORECASTS FROM YOUR NATIONAL
WEATHER SERVICE IN SHREVEPORT.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH TONIGHT.
Thunderstorm Wind, Smith
- When
- June 25, 1:00 PM CST
- Where
- Smith County, Tyler
- Measured
- 51 kt (59 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 32.350, -95.300
Half a dozen trees were reported down across different portions of the county resulting in numerous power outages.
Lightning, Bowie
- When
- June 25, 2:28 PM CST
- Where
- Bowie County, 1 mi W of Texarkana
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 33.430, -94.067
Lightning struck a home west of town resulting in a house fire. Moderate damage was reported. No injuries reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 25 to 27, 20071 death · 6 injured · $9.3 million · EF0 · 62 events
- Hail and Damaging Winds in Georgia, June 25, 20071 death · $946,000 · 1.75 in hail · 24 events
- Hail and Damaging Winds in North Carolina, June 25, 2007$250,000 · 50 kt wind · 4 events
- Damaging Winds in Tennessee, June 25, 2007$125,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in South Carolina, June 25, 2007$80,000 · 1 in hail · 17 events
- Hail and Damaging Wind in Wyoming, June 25, 2007$70,000 · 4.25 in hail · 14 events
- Damaging Wind in Florida, June 25, 2007$100,000 · 1 event
- Lightning Strikes and Heavy Rain in Florida, June 25, 2007$65,000 · 3 events
- Hail and Damaging Winds in Virginia, June 25, 2007$31,000 · 52 kt wind · 12 events
- Flash Flooding in Texas, June 25, 2007$40,000 · 2 events
- Flash Flood and Hail in North Dakota, June 25, 20071.5 in hail · 10 events
- Lightning Strike in Texas, June 25, 20071 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39898, 38929.